# SDR ASAA2014102009444

- Difficulty date: October 20, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 26,330 hours, 8,100 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-31372 ECONOMIC FAULT-UPPER EGT SECTOR READING HIGH ON NR 2 ENGINE.  ACFT GROUNDED,  ACCOMPLISHED FIM 73-11 T801, INITIAL EVALUATION.  DURING ENGINE RUN, FOUND PROBE T49.5 S1 WITH DOUBLE THE TEMPERATURE OF T 49.5 S4.  R & R T49.5 S1 PROBE.  OPS TEST GOOD.  GROUND VERIFICATION SUCCESSFUL. REF AMM 77-21-01-400-801-F00. RE-ACCOMPLISHED FIM 73-11, TASK 801 - NO CHANGE. REPLACED UPPER 11 FUEL NOZZLES ON NR 2 ENGINE IAW T/C PWRPL-73CMPT-07267-2, NO NEW FAULTS NOTED AFTER POST REPLACEMENT RUN.
